UK-Muscle.co.uk Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
Hi I'm aware this is quite a specific subject, but dry eye syndrome is something that has caused me great difficutlty in my life, often having to leave or avoid specific working environments because of it. One thing I have however managed is to stay very consistent with my training. I've been training 8 years naturally and felt I reached a point where gains were very very gradual. I started taking test 500 a week and running anavar. This caused no problems at all with my eye condition infact I think the test actually improved dryness somewhat.

However I recently added masteron prop and seem to have had constantly dry eyes while running this....currently 10 days in. I wondered if anyone else had experience with compounds causing dry eyes or skin I presume would be similar, if so what to avoid and what to try.

I'm aware this is very specific topic and probably reaching for an answer but I can't find any threads online about this. I want to compete and persue a career in bodybuilding but I'm aware it's going to be very difficult if I can't get my cycles right. Thanks in advance
 

·
Registered
Joined
·
4 Posts
Discussion Starter · #3 ·
Hi mate, I do have tamoxifen for cycle support? I have noticed quite a negative change in mood since starting on mast also so I guess that would make sense estrogen could be hightened
 

·
Premium Member
Joined
·
4,419 Posts
Hi mate, I do have tamoxifen for cycle support? I have noticed quite a negative change in mood since starting on mast also so I guess that would make sense estrogen could be hightened
It's only possible to speculate, but the addition of masteron shouldn't exasperate this unless either you aren't very sensitive to androgens or a low aromatiser and oestrogen wasn't or isn't raised.

Do you have any other issues such as joint pain / clicking, general aches or dry skin?

This doesn't sound like high oestrogen at all. But that is purely speculation.
 

·
Registered
Joined
·
4 Posts
Discussion Starter · #7 ·
It's only possible to speculate, but the addition of masteron shouldn't exasperate this unless either you aren't very sensitive to androgens or a low aromatiser and oestrogen wasn't or isn't raised.

Do you have any other issues such as joint pain / clicking, general aches or dry skin?

This doesn't sound like high oestrogen at all. But that is purely speculation.
I don't have any joint or dry skin tbh, but my eyes are particularly sensitive to drying effects...I just didn't know if this was possible from taking mast, I've tried to do some research online it's not a topic I can find discussed.

Do you have any recommendations? I haven't had any bloods done at doctors while on cycle ...I wasn't sure how important that was?
 

·
Premium Member
Joined
·
4,419 Posts
I don't have any joint or dry skin tbh, but my eyes are particularly sensitive to drying effects...I just didn't know if this was possible from taking mast, I've tried to do some research online it's not a topic I can find discussed.

Do you have any recommendations? I haven't had any bloods done at doctors while on cycle ...I wasn't sure how important that was?
I don't know anything about dry eye syndrome, but if the masteron has caused symptoms to return, I would drop it.

There May be someone else here that suffers from the same issue that may be able to offer their experience.
 

·
Premium Member
Joined
·
2,276 Posts
I don't have any joint or dry skin tbh, but my eyes are particularly sensitive to drying effects...I just didn't know if this was possible from taking mast, I've tried to do some research online it's not a topic I can find discussed.

Do you have any recommendations? I haven't had any bloods done at doctors while on cycle ...I wasn't sure how important that was?
maybe from DHT?
 

·
Premium Member
Joined
·
377 Posts
Hi mate, I do have tamoxifen for cycle support? I have noticed quite a negative change in mood since starting on mast also so I guess that would make sense estrogen could be hightened
Have you been using tamoxifen during this cycle? Maybe that's the reason.

The only way to trial what is causing this symptom is remove one thing at a time. Starting with whatever you added most recently, the masteron.

It sounds like it could be something to do with dht. Maybe post in the ask me anything thread with el chapo, who is a fountain of knowledge it seems.
 

·
Premium Member
Joined
·
686 Posts
I suffered with this for a long time then I figured out it was because I was sleeping with a fan blowing on me all night long because of the night sweats from tren . Bought a sleep mask and after a couple weeks cleared up and not been a problem since
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top